# SDR IPXA09557090

- Difficulty date: August 3, 2009
- Submitted: August 21, 2009
- Operation: Air carrier
- Aircraft: N445UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27390
- Aircraft time: 176,601 hours, 1,431 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N102890
- Condition: Dented
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C DENT ON AFT PIT FRAME STA 1420 ABOVE STR 26L.  DENT OUT OF LIMITS AT STA 1420 PER IAW SRM 53-00-07 FIG 1.  TRIM DAMAGE IAW SRM 53-00-07-2R5 FIG 201 DET 1.  HFEC AT CUT + HOLES IAW NTM 5 1-00-19PT6/-16PT6, NO CRACKS NOTED.  FAB PART ON MAE TRA T9/800958.  ACC REP IAW 53-00-07-2R5 FIG 201 DET 1 (MAJOR REPAIR) INSP THRES 12000 FLT CYC.
